Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Popping sound in thigh, cramping with severe pain post splits during dancing followed by pain on kicking and leaping. What treatment is required?

Hi, i m 14 years old and have been a dancer for 12 years. This Saturday I was at a dance competition and was doing some stretches to warm up before a performance. I had already done some splits that day, but felt stiff so I did another split. I can go all the way to the floor and was down in my right split when the back of my right thigh made several popping noises and then cramped up in pretty bad pain . 5 minutes later while performing it hurt to kick and leap and now my thigh is still in pain. What did I do and how should i treat this? Thank you!
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi , welcome to H.C.M.Forum, you had either sprain of the hip joint or would have developed arthritis of the hip . you have to use antibiotics , anti inflammatory analgesics,and muscle relaxant cream under the supervision of an orthopedic surgeon . thank you.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor